# SDR 06FDEA1395

- Difficulty date: April 11, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AJC7208502
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AFT FUSELAGE APPROX STA 2007-2033 BETWEEN LONGERON 45R TO 46R,   CAP SUSPECTED CRACKED.  EMPENNAGE, AFT FUSELAGE APPROX STA 2007-2033 BETWEEN LONGERON 45R TO 46R END CAP REPAIRED AS PER FEDEX EA NR 1-5310-95817, TITLE: FUSELAGE LONGERON 45R CRACKED BETWEEN STATIONS Y=2007 AND Y=2033 - SR REPAIR AND END CAP FABRICATION.
